# SDR UALA2013040102057

- Difficulty date: March 29, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 49,816 hours, 5,986 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSG 21-24001 LATCHED IN CRUISE.  REPLACED LOWER FLOW CONTROL VALVE PER MM 21-51-02 PG 401 AND LEFT CTC PER MM 21-61-01 PG 401, CABIN TEMP CONT SYSTEM AIR ON TEST FAILED WITH MSG 21-24001, 21-23082 AND 21-23070.  STILL STATUS MSG 'PACK FCV LWR L' SHOWS.  REMOVED CTC WRANG OUT WIRES TO CTC TORQUE MOTOR.  FOUND WIRING EXPOSED FOR RETURN AND SUPPLY AND TWISTED TOGETHER.  ISOLATED WIRES UNLATCHED FAULT.  PASSED AIR ON TEST NEED TO REPAIR WIRES AND RUN TEST.
